Metrics

From
Existence and Nonexistence of Weak Positive Solution for Classes of 3 × 3 P-Laplacian Elliptic Systems by Guefaifia Rafik, Akrout Kamel and Saifia Warda International Journal of Partial Differential Equations and Applications. 2013, 1(1), 13-17 doi:10.12691/ijpdea-1-1-3
Views
9762
Html 9378
Abstract 384
24 December 2013 (publication date) through 20 August 2019 *
24.51 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3916
PDF2393
Epub520
XML682
PPT0
Figures174
Tables147
Export: 1186
RIS388
BibTex387
Endnote411
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com